# SDR AALA201704179053

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 57,259 hours, 14,258 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 109585
- Condition: Failed
- Location: Recirculation
- Part time: 47,962 hours, 16,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED ELECTRICAL ODOR IN CABIN AFTER THE LEFT RECIRCULATION FAN FAILED.  REMOVED AND REPLACED LEFT RECIRCULATION FAN IAW AMM 21-25-01.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
